# SDR 2010FA0001202

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Aircraft: N669AF
- Make and model: Pilats PC1245
- Aircraft serial: 669
- Aircraft time: 3,717 hours, 3,537 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,519 hours, 3,551 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 9740926112
- Part serial: N326
- Condition: Defective
- Location: Hyd System
- Part time: 7 hours, 4 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS DEPARTING. THE GEAR HANDLE WAS SELECTED UP. THE HYD PUMP WAS NOT HEARD TO ACTIVATE AND THE HYD CAWS LIGHT ILLUMINATED 2-3 SECONDS LATER. THE LANDING GEAR LIGHTS STAYED IN THE "3 GREEN" POSITION. THE HYD POWER RELAY PN 974.09.26.112 WAS CONFIRMED TO BE STICKING AND WAS REPLACED. SN OFF: N326 ON: R711. THIS RELAY WAS INSTALLED (NEW) 7 HOURS EARLIER FOR THE SAME PROBLEM REPORTED IN THE REFERENCED SDR'S. NOTE: THIS WAS A PART 91K FLIGHT.
